# SDR FDEA201006162030

- Difficulty date: June 16, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: A5517754000000
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR NR 7 UPPER HINGE ARM BEARING WORN.  REMOVED LT NR 7 ELEVATOR HINGE ARM PER AMM 55-16-45.  REPLACED 3 EA BEARINGS & REWORKED HINGE ARM PER AMM 55-16-11-8 & E A 6-5520-136665 .  MECHANICAL CONTROL & PITCH UNCOUPLING FUNCTIONAL TEST COMPLETED ON WORK CARD 63X6000CMR.
